Arkiv för Matematik

  • Ark. Mat.
  • Volume 17, Number 1-2 (1979), 51-68.

Multidimensional extensions of the Grothendieck inequality and applications

Ron C. Blei

Full-text: Open access

Note

Author was supported partially by NSF Grant MCS 76-07 135, and enjoyed also the hospitality and financial support of the Department of Mathematics at Uppsala University.

Article information

Source
Ark. Mat. Volume 17, Number 1-2 (1979), 51-68.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896573

Digital Object Identifier
doi:10.1007/BF02385457

Zentralblatt MATH identifier
0461.43005

Rights
1979 © Institut Mittag-Leffler

Citation

Blei, Ron C. Multidimensional extensions of the Grothendieck inequality and applications. Ark. Mat. 17 (1979), no. 1-2, 51--68. doi:10.1007/BF02385457. https://projecteuclid.org/euclid.afm/1485896573


Export citation

References

  • Blei, R. C., On Fourier Stieltjes transforms of discrete measures, Math. Scand. 35 (1974), 211–214.
  • Blei, R. C., Sidon partitions and p-Sidon sets, Pacific J. of Math., Vol. 65, No. 2 (1976), 307–313.
  • Blei, R. C., A uniformity property for ∧(2) sets and Grothendieck's inequality Symposia Math., Vol. XXII (1977) 321–336.
  • Davie, A. M., Quotient algebras of uniform algebras, J. London Math. Soc. 7 (1973), 31–40.
  • Dixon, P. G., The Von Neumann inequality for polynomials of degree greater than two, J. London Math. Soc. 14 (1976), 369–375.
  • Dvoretsky, A., Some results on convex bodies and Banach spaces, proc. Symp. on Linear Spaces, Jerusalem, 1961.
  • Sz-Nagy, B. and Foias, C., Harmonic Analysis of Operators on Hilbert spaces, North-Holland, 1970.
  • Grothendieck, A., Résumé de la théorie métrique des produits tensoriels topologique, Bol. Soc. Matem. Sao Paulo 8 (1956), 1–97.
  • Lindenstrauss, J. and Pelczynski, A., Absolutely summing operators inLp-spaces and their applications, Studia Math. 29 (1968), 75–326.
  • Rudin, W., Fourier Analysis on Groups, Intersicence, New York, 1967.
  • Stein, E., Singular Integrals and Differentiability Properties of Functions, Princeton University Press, New York, 1970.
  • Varopoulos, N. Th., Sur une inégalité de Von Neumann, C. R. Acad. Sci. Paris 277 (1973), 19–22.
  • Varopoulos, N. Th., On an inequality of Von Neumann and an application of the metric theory of tensor products to operator theory, J. of Functional Analysis 16 (1974), 83–100.